# SDR N6WA2016073001

- Difficulty date: July 30, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 29,722 hours, 20,215 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY DOOR CAUTION MESSAGE.  REMOVED EMERGENCY DOOR.  CYCLED SEVERAL TIMES AND INSTALLED.   OPS CHECKED GOOD IAW AMM 52-21-00.
